Universidad Complutense de Madrid
E-Prints Complutense

The semigroup of a space curve singularity

Impacto

Downloads

Downloads per month over past year

Castellanos Peñuela, Julio Antonio (2005) The semigroup of a space curve singularity. Pacific Journal of Mathematics, 221 (2). pp. 227-251. ISSN 0030-8730

[img]
Preview
PDF
215kB

Official URL: http://msp.org/pjm/2005/221-2/pjm-v221-n2-p02-p.pdf


URLURL Type
http://www.msp.org/Publisher


Abstract

The semigroup of values of a space curve singularity is an invariant of the singularity. We analyze the complexity of this invariant, in order to describe the geometric invariants of the sequence of infinitely near points of the curve necessary to determine the generators of the semigroup. We give several approaches and examples using Hamburger–Noether matrices to describe the infinitely near points of the curve.


Item Type:Article
Uncontrolled Keywords:curve singularities, numerical semigroups
Subjects:Sciences > Mathematics > Algebra
ID Code:20514
Deposited On:20 Mar 2013 11:24
Last Modified:09 Aug 2018 08:41

Origin of downloads

Repository Staff Only: item control page